# SDR AALA981222

- Difficulty date: June 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N728AA
- Make and model: Boeing 727227
- Aircraft serial: 20735
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 970
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND SHEAR TIE CORRODED.  REMOVED CORRODED SHEAR TIE AND REPLACED PER SRM 51-40-3.  (M)
